# SDR ASAA2022081139494

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,877 hours, 11,993 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Out Of Date
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPIRED NAV DATABASE. GROUNDED - YES. PERFORMED FMC SOFTWARE DATA LOAD. IAW B737-800 AMM 34-61-00-470-805.
